MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM; DENTAL IMPLANT
Model Number TSVWH16
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the impression coping will engage with hex of implant.However, the prosthetic screw and impression coping screw will not fully engage.Threads of implant seem to be affected.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Not enough information was provided to conduct an investigation as the product will not be returing and the item and lot number was not provided in order to do a dhr and a complaint history review.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: g4: additional pma/510(k) number k011028 | k013227.Based on the additional information received from the customer, device evaluation will be conducted.Once the investigation has been conducted, supplemental report will be submitted.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was not returned for investigation.Since products have not been returned, visual/functional inspection could not be performed.No pre-existing conditions were noted on the product experience report (per).X-ray or picture was not provided.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the threads of the implant seem to be affected.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 4.7 MM 4.5MM 16MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15191137
Report Number0002023141-2022-02000
Device Sequence Number5902238
Product Code DZE
UDI-Device Identifier00889024020122
UDI-Public(01)00889024020122(17)260721(10)1244779
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberTSVWH16
Device Catalogue NumberTSVWH16
Device Lot Number1244779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer08/09/2022
01/10/2023
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date08/25/2022
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale